Sei in: Home > Gruppi > Equazioni Differenziali non Lineari

Equazioni Differenziali non Lineari




  • Descrizione (ita)
  • Description (eng)
  • Report 2014 (eng)
  • Report 2013 (eng)

Il gruppo si occupa dello studio delle equazioni differenziali non lineari, deterministiche e stocastiche, il Calcolo delle Variazioni e l’ottimizzazione, e la loro applicazione a una vasta gamma di problemi della Geometria, Probabilità, Meccanica Classica e Quantistica e di scienze naturali e sociali. 

Settori di ricerca ERC:  PE1_6 Topology, PE1_8 Analysis, PE1_10 ODE and dynamical systems, PE1_11 Theoretical aspects of partial differential equations, PE1_19 Control theory and optimization

Linee di ricerca: Sistemi dinamici e applicazioni (Meccanica Celeste, Dinamica delle Popolazioni). Equazioni differenziali non lineari (ordinarie e alle derivate parziali) con applicazioni alla Geometria, Fisica Matematica e alle scienze naturali e sociali. Equazioni di evoluzione, deterministiche e stocastiche. Calcolo delle Variazioni, Metodi Variazionali e ottimizzazione di forma, con applicazioni. Metodi topologici, topologia, Teoria di Morse.

Prodotti della ricerca


  • 2014
  • 2013

L. Abatangelo,V. Felli,S. Terracini
On the sharp effect of attaching a thin handle on the spectral rate of convergence. JOURNAL OF FUNCTIONAL ANALYSIS. Vol.: 266. Pagine da 3632 al 3684 ISSN: 0022-1236.

L. Abatangelo,V. Felli,S. Terracini
Singularity of eigenfunctions at the junction of shrinking tubes, Part II. JOURNAL OF DIFFERENTIAL EQUATIONS.Vol.: 256. Pagine da 3301 al 3334 ISSN: 0022-0396.

Davide Ascoli, Steave C. Selvaduray
Wellposedness in the Lipschitz class for a quasi-linear hyperbolic system arising from a model of the atmosphere including water phase transitions. NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS. Vol.: 21. Pagine da 263 al 287 ISSN: 1021-9722

M.Badiale, G.Cappa
Non radial solutions for non homogeneous Hénon equation. NONLINEAR ANALYSIS. Vol.: 109. Pagine da 45 al 55 ISSN: 0362-546X

M.Badiale, M.Guida, S.Rolando. Compactness and existence results in weighted Sobolev spaces of radial functions.Part I: Compactness. Preprint, to appear on Calculus of Variations and PDE

V. Barutello,S. Terracini,G. Verzini
Entire parabolic trajectories as minimal phase transitions. CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS. Vol.: 49. Pagine da 391 al 429 ISSN: 0944-2669

V. Barutello, A. Boscaggin, G. Verzini
Positive solutions with a complex behavior for superlinear indefinite ODEs on the real line

Vivina L. Barutello,Riccardo D. Jadanza,Alessandro Portaluri
Linear instability of relative equilibria for n-body problems in the plane. JOURNAL OF DIFFERENTIAL EQUATIONS. Vol.: 257. Pagine da 1773 al 1813 ISSN: 0022-0396.

V. Bonnaillie-Noël,B. Noris,M. Nys,S. Terracini
On the eigenvalues of Aharonov-Bohm operators with varying poles. ANALYSIS & PDE. Vol.: 7. Pagine da 1365 al 1395

A. Boscaggin, W. Dambrosio
A note on the existence of multiple solutions for a class of systems of second order ODEs. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. Vol.: 415. Pagine da 610 al 622 ISSN: 0022-247X.

A. Boscaggin  e W. Dambrosio, Highly oscillatory solutions of a Neumann problem for a p-laplacian equation. Preprint (2014)

A. Boscaggin, R. Ortega, F. Zanolin
Subharmonic solutions of the forced pendulum equation: a symplectic approach. ARCHIV DER MATHEMATIK.Vol.: 102. Pagine da 459 al 468 ISSN: 0003-889X.

D.Bucur, D.Mazzoleni, A.Pratelli, B.Velichkov,  Lipschitz regularity of the eigenfunctions on optimal domains,  Arch. Ration. Mech. Anal. 216 (2015), no. 1, 117–151.

D.Bucur, D.Mazzoleni,  A surgery result for the spectrum of the Dirichlet Laplacian, preprint.

A. Boscaggin, R. Ortega
Monotone twist maps and periodic solutions of systems of Duffing type. MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY. Vol.: 157. Pagine da 279 al 296 ISSN: 0305-0041.

Caldiroli P.
Radial and non radial ground states for a class of dilation invariant fourth order semilinear elliptic equations on Rn. COMMUNICATIONS ON PURE AND APPLIED ANALYSIS. Vol.: 13. Pagine da 811 al 821 ISSN: 1534-0392.

Caldiroli P.; Musina R. (In corso di stampa) A class of second order dilation invariant inequalities. Editore: Birkhäuser (Springer). Pagine da 17 al 28 ISBN: 9783034803724.
Visualizza il dettaglio

Paolo Caldiroli, Gabriele Cora , Entire solutions for a class of fourth order semilinear elliptic equations with weights , Mediterr. J. Math. DOI 10.1007/s00009-015-0519-1 (in press) Published online: 04 February 2015.

A. Capietto (In corso di stampa) An existence theorem for a superlinear two-point boundary value problem.  Visualizza il dettaglio

G. Da Prato, F. Flandoli, E. Priola, M. Rockner
Strong uniqueness for stochastic evolution equations with unbounded measurable drift term

D.Mazzoleni, Boundedness of minimizers for spectral problems in R^N, to appear on Rend. Sem. Mat. Univ. Padova.

D.Mazzoleni, Recent existence results for spectral problems, to appear in the book: ``New trends in shape optimization'', G. Leugering and A. Pratelli eds., Birkhauser, 2015.

P. Polacik, S. Terracini
Nonnegative Solutions With A Nontrivial Nodal Set For Elliptic Equations On Smooth Symmetric Domains. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY. Vol.: 142. Pagine da 1249 al 1259 ISSN: 0002-9939.

Alessandro Portaluri, Nils Waterstraat
On bifurcation for semilinear elliptic Dirichlet problems on geodesic balls. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. Vol.: 415. Pagine da 240 al 246 ISSN: 0022-247X.

Alessandro Portaluri, Nils Waterstraat
Bifurcation results for critical points of families of functionals. DIFFERENTIAL AND INTEGRAL EQUATIONS.Vol.: 27. Pagine da 369 al 386 ISSN: 0893-4983.

Portaluri, Alessandro; Waterstraat, Nils; A Morse–Smale index theorem for indefinite elliptic systems and bifurcation. J. Differential Equations 258 (2015), no. 5, 1715–1748. 

Enrico Priola
On weak uniqueness for some degenerate SDEs by global Lp estimates. POTENTIAL ANALYSIS. Pagine da 1 al 35 ISSN: 1572-929X.

E. Priola, Stochastic flow for SDEs with jumps and irregular drift term, preprint

E. Priola, Lp-parabolic regularity and non-degenerate Ornstein-Uhlenbeck type operators, preprint

S. Terracini, J. Wei
Dcds-a Special Volume Qualitative Properties of Solutions of Nonlinear Elliptic Equations and Systems. ditore: AMER INST MATHEMATICAL SCIENCES. Vol.: 34. Pagine da 2451 al 2691

S. Terracini, G. Verzini, A. Zilio
Uniform Holder Regularity With Small Exponent In Competition-fractional Diffusion Systems. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS. Vol.: 34. Pagine da 2669 al 2691 ISSN: 1078-0947.

S. Terracini, N. Tzvetkov, N. Visciglia
The nonlinear Schrödinger equation ground states on product spaces. ANALYSIS & PDE. Vol.: 7. Pagine da 73 al 96 ISSN: 2157-5045.



Ultimo aggiornamento: 15/06/2015 17:02
Campusnet Unito
Non cliccare qui!